# SDR AALA202312137633

- Difficulty date: December 8, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 63,135 hours, 26,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INTERCOSTAAL UNDER FLOODBOARD AT STA 285 AND BL 0 IS CRACKED. REMOVED AND REPLACED INTERCOSTAL PER AARD 51-00-05-1.
